# SDR QMLA2025072520076

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N953AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0686
- Aircraft time: 9,341 hours, 26,219 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Profile
- Part number: L533M1017375L53M
- Condition: Cracked
- Location: Zone 200
- Part time: 9,341 hours, 26,219 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500HR AIRFRAME INSPECTION FOUND THE LH AND RH A-PROFILES CRACKED AND A CRACK IN THE TRANSMISSION DECK FLOOR .
